# SDR VNAA2017062899906

- Difficulty date: June 28, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 31,651 hours, 31,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION OF A CRACK NOTED AT LBL 36.20, WL 74, APPROX 2.5 INCHES LONG, 90% FSH.  REPAIRED THE REAR PRESSURE BULHEAD IAW REO 601R-53-61-6070.
